# SDR SIMA20130623003

- Difficulty date: June 23, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 26,820 hours, 19,386 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: 70744
- Part serial: 32
- Condition: Inoperative
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF,  RECEIVED A STAB CHANNEL 2 INOPERATIVE STATUS MESSAGE FOLLOWED BY A STAB FAULT STATUS MESSAGE.  COMPLIED WITH AOM, VOL 1 PROCEDURES AND DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  ACFT REMOVED FROM SERVICE.   R & R MOTOR CONTROL UNIT, IAW MM 27-42-07.  OPS CHECKED GOOD.  NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
